Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

What is the treatment for flatulence caused by consumption of dairy products?

User rating for this question
Very Good
Answered by

Practicing since : 1996
Answered : 1680 Questions
Hi, I have some gastric issue. If i had some dairy products. the gas has formed in the stomach and it looks bloated. Moreover that leads to the foul farting. Please suggest some thing on this. Last month i have consult one doctor and he had given me medicine that helps a lot. But this farting become my main problem now.
Posted Tue, 14 Jan 2014 in Digestion and Bowels
Answered by Dr. Ratnakar Kini 1 hour later
Brief Answer: Detailed answer given below Detailed Answer: Hi, Thanks for posting your query. I am Dr.Ratnakar Kini and I am pleased to assist you. The symptoms you have is due to poor digestion and absorption of milk and milk products. You can either try to avoid milk and milk products or take digestive enzymes like Galto thrice a day for relief. Take probiotics/yogurt for better relief. Get a stool test done to rule out infection. I hope that answers your question. Let me know if I can assist you further. Regards, Dr.Ratnakar Kini
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor